# SDR C2XA01IA372

- Difficulty date: October 12, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BS2197
- Part serial: 432
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- WHILE PERFORMING A SERVICE CHECK MAINTENANCE NOTED THAT THE MIDDLE SECTION OF EMERGENCY LIGHTING FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 (TWO) EMERGENCY BATTERY POWER SUPPLY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
